# SDR SWAA2021092212336

- Difficulty date: August 26, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N228WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32496
- Aircraft time: 53,078 hours, 31,709 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 927-947
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BETWEEN BS927 TO BS947.5 AT LEVEL STR25R AFT CARGO COMPARTMENT ; 2021-392167 / [19] REPLACED WEB-INTERCOSTAL AND FASTENERS LOCATED BTW BS 927 AND BS 947.5 AT STR 25R IAW B737-700 SRM 51-10-02 PARAGRAPH 9; 51-40-02 AND DWG 147A7500 REV -; RII
